Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Intermittent tingling feeling at the penile tip since ejaculation, occasionally in lower abdomen. On supplement creatine. Opinion?

So on sunday after i had ejaculated i started noticing a tingling feeling i guess at the tip of my penis/ urethra and i wasn t exactly concerned, because it usually happens and then goes away after a few minutes...yet it s been slowly getting worse over the week and its now thursday and although i constantly stay hydrated and drink at least a gallon of water a day...its starting now to tingle occasionally in the lower right portion of my abdomen (closer to the area between the privates/abdomen), as well as occasionally tingle along the inside of my am on the supplement creatine and i continuously drink water in order to keep my body hydrated...but now i m worried because this is the last week of my cycle and i just wanna know your opinion
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  632
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Hi Mr Nichos
Your symtoms suggest urinary tract infection probably prostatitis. You should consult a urologist who can do clinical examination and some urine and blood test. A ultarasound should also be done to rule out other disease like urinary stone. Hope this information will help you.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor